Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes blood in urine with nausea, pain in lower right abdomen? Have left ovarian cysts

Today when I thought I needed to pee a blood clot dropped in the toilet. I didn t pee, though. It was just the clot. I have done this twice since the first time today. Its like a burning urge and then when I go to use the bathroom the urge passes and the clot comes through. I also feel nauseated with pain in my right lower abdomen. I have body aches all over me and I feel weak. I have been sexually active for the past four days. I have had a past of cysts on my left ovary. What is this?
Tue, 24 Dec 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
General Surgeon 's  Response
Hi and welcome to HCM,thank you for your query.
There are few possible causes of blood in urine and most common are urinary stone,urinary infection or injury. You should do basic urine analysis to rule out these causes first. Also it can be vaginal blood so you should do gynaecologust work up too.
Wish you good health. Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I ve been having some intermittent dull pain lower right side since Friday night. I do have a cyst on my right ovary for about 15 yrs. now. Since I m postmenpasal could it still cause discomfort? Or could it be my appendix? I ve also been urinating more frequently. Thank you for your advice.

doctor1 MD

Was wondering what the symptoms of ovarian cysts are--have done a little research, but with no definitive answers. About 2 weeks ago I began having a dull pain in the lower left side of my abdomen. Decided to take Ibuprofen and have been taking it at least 2 to 4x /day as it does help for about 5-6 hours before the pain returns. We are commercial fishermen in a remote location in Alaska and to get to the closest Dr. involves a $200.00 plane fare. Since the IBU. has given me some relief, and we are packing up to move back to Seattle shortly, I ve delayed getting professional advice. But the symptoms seem to be getting worse--stronger & more frequent pain, but still relieved by the IBU. Any short term advice while we are packing up? And, know that I should not be taking so much pain meds, but that s the only thing that s working. We should be in Seattle by the middle of next week and of course will get to Virginia Mason asap. Thinking i just need some reassurance/support/advice, especially since the symptoms seem to be increasing. The Ibuprofen is the only pain med. we have here. Thank you very much. Sandra Earle

doctor1 MD

I m having cyst in my right ovary had been given Elogen and gluciphage.Got ultrasound done in Sep 11,rest is normal.Got CA 125 test done ,it was negative.Since 20days i m having pain in right side in lower abdomen and it moves to right side also.I can feel something gets stiff there and sumtimes in right also.What it could be???

Recent questions on  Urinary stone

doctor1 MD

After I wee it hurts and some blood comes out not a lot and after when I wipe had it before and it went and it’s come back again

doctor1 MD

Hi I am a 43 year old fit lady. I recently had cystitis treated with antibiotics( I feel like I still have a slight infection). No blood in my urine. All blood results normal but my U/S showed a mildly dilated left Kidney . I'm worried because I...

doctor1 MD

I have been doing ice the last 24 hours and I am passing blood in my urine and it's burning durnoing bad urination what could be the cause also pain in my lower tummy my friend did the same amount with no complication

doctor1 MD

Dr, I am lax from india. My cousin is 50 years old male and he has been taking tablet for blood pressure for last 10 years and he is doing light duty job only. Six month before he was taken treatment for urinary stone in the hospital and with iv medicine it was cleared off. Then some time he was feeling pain and that was tollerable. so he was taking tablet and its gone.

Recenetly 5 days before my cousin was having pain in the back side and he was not able to pass urine. So he was admitted in the hospital nearby his home. Then there they took scan for checking any stone and tested the urea level. They they said urea level is very high. He was given medicine thro iv to reduce the uric acid level. but it was not reducing and become high. So he was shifted to another hospital to check with nephrologist. There they took scan,other test and they found no stones. They said one kidney is seems in shrinkage condition. after went this hospital he can able to pass urine. They gave medicine thro' iv to reduce the uric level for the last 2days, but the level of the uric become increase around 160 and the creatine leve they found around 10. So yesterday they said, first to reduce the high amount of uric level , he has to go for dialysis . Then they made dialysis (hemo) for him 2 cycle ( 2 hrs + 4 hrs) . Now he has been moved to ward from ICU and Dr. asked to give him light food like liquid type.

My question is , whether this decesion taken for dialysis is correct or not ?

Also this dialysis process is required for him upto when and whether it is required to continue further also or not. pl. reply in detail.



Thanks

doctor1 MD

i had sex two weeks ago and since then i feel pain when urinating. The first day there was little blood in my urine but it stopped. I feel like urinating most of the time but some times nothing comes out.and the pain wont go away,what could be the problem and will the pain go away on itself?

doctor1 MD

Today when I thought I needed to pee a blood clot dropped in the toilet. I didn t pee, though. It was just the clot. I have done this twice since the first time today. Its like a burning urge and then when I go to use the bathroom the urge passes and the clot comes through. I also feel nauseated with pain in my right lower abdomen. I have body aches all over me and I feel weak. I have been sexually active for the past four days. I have had a past of cysts on my left ovary. What is this?

doctor1 MD

why does my husband (who has had several UTI's over a period of several months and is currently on his fourth course of antbiotics) feel the pain in different sides of his flank on different days / also should he be referred to a urologist and what tests should he have?